Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe cold with paining in eyes, is this fever ?

Was really cold last night even though my body was warm than got really hot later with chillm my eyes hurt as well with also ears. I m 16 and female
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum
These are the symptoms of viral fever, you need to take paracetamol 3-4times/day for fever, drink plenty of warm water, take bed rest. If the symptoms does not improve please contact your physician.
Take care

Dr. Naveen Kumar
Answered: Sun, 13 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
welcome to healthcare magic
You mean to say you had fever with chills & your eyes & ears hurt.This could be a viral infection.Usually viral fever come with associated cold & cough which some times produce ear pain.Please take some antipyretic for fever(like paracetamol).If it does not subside consult a doctor.
take care
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor